# SDR AALA202104069007

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 20,633 hours, 2,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN OFFICER EMERGENCY ACCESS PANEL PULL OUT STRAP MISSING. INSTALLED MAIN CABIN OFFICER EMERGENCY ACCESS PANEL PULL OUT STRAP PER BOEING 787-8 SRM-51-41-07-03A-010A-A.
